Alert archive / Pennsylvania / Flash Flood Warnings in 2024

Flash Flood Warning 6, NWS State College, PA

August 6, 2024Lancaster County, Pennsylvania

NWS State College, PA issued this flash flood warning at Aug 6, 2024, 4:07 PM EDT for Lancaster County, Pennsylvania. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2024, 4:07 PM EDT (20:07 UTC)
Expired
Aug 6, 2024, 6:15 PM EDT
In force
2 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 146 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 4:37 PM EDTFLASH FLOOD3 Sw Willow Street, PAWater Rescue at the intersection of Marticville Rd and Hidden Acres.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2024-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 527 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2024-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
527 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1272 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

022 
WGUS51 KCTP 062007
FFWCTP
PAC071-062215-
/O.NEW.KCTP.FF.W.0006.240806T2007Z-240806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
407 PM EDT Tue Aug 6 2024

The National Weather Service in State College has issued a

* Flash Flood Warning for...
  Central Lancaster County in south central Pennsylvania...

* Until 615 PM EDT.

* At 407 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain has fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lancaster, Millersville, Willow Street, New Holland, Leola, 
  Paradise, Strasburg, Quarryville, Smithville, Leacock, Bareville, 
  Safe Harbor, Shenks Ferry, Lampeter, Intercourse, Conestoga, 
  Georgetown, Gordonville, Bird-In-Hand and Smoketown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3988 7624 3986 7637 3987 7638 3991 7639
      3992 7641 3998 7644 4004 7635 4005 7626
      4012 7621 4011 7611 4004 7605 3993 7605

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Colbert
1 follow-up statement
056 
WGUS71 KCTP 062128
FFSCTP

Flash Flood Statement
National Weather Service State College PA
528 PM EDT Tue Aug 6 2024

PAC071-062215-
/O.CON.KCTP.FF.W.0006.000000T0000Z-240806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lancaster PA-
528 PM EDT Tue Aug 6 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 PM EDT THIS 
EVENING FOR CENTRAL LANCASTER COUNTY...

At 528 PM EDT, Runoff from earlier thunderstorms continues to 
produce flooding.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lancaster, Millersville, Willow Street, Strasburg, Safe Harbor, 
  Shenks Ferry, Lampeter, Conestoga, Refton and Millersville 
  University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3989 7638 3991 7639 3994 7637 3999 7636
      4002 7629 4003 7625 4001 7619 3997 7617
      3993 7630 3988 7637 3987 7638

FLASH FLOOD...OBSERVED

$$

KF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 3:15 PM EDT, 52 minutes earlier.

Area forecast discussion, Aug 6, 3:15 PM EDT, 52 minutes before
Area Forecast Discussion
National Weather Service State College PA
315 PM EDT Tue Aug 6 2024

.SYNOPSIS...
Numerous showers and thunderstorms will bring a severe weather
threat to central Pennsylvania through this evening, along with
a flash flood threat lasting through late tonight. Additional
showers and thunderstorms are expected Wednesday and Thursday
before more heavy rain and potential flooding associated with
the moisture remnants of Debby impact the region Friday and
Saturday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
...19Z Update...
Flash Flood Watch now in effect for far eastern portions of the
Lower Susq River Valley where combination of initial slow moving
convection at mid afternoon, plus additional rainfall from
thunderstorms approaching from central PA later this afternoon
and evening, will produce an elevated threat for flash flooding.
portions of Lancaster and York Counties' 1 hr FFG guidance is
less than 2", and consensus is that areas receiving more than
2-2.5" in 1-3 hours will experience flash flooding within the
Watch area.

SVR Watch #605 is also in effect until 00Z Wed. Storms
continue to track across western and central PA, with reports of
wind damage across Clearfield County from recent storms.

The right entrance region of an upper level jet will shift over
PA late today into tonight creating enhanced meso-B uvvel over
the stalled frontal boundary across central PA. SPC upgraded a
corridor of central PA to ENH for this afternoon, surrounded by
SLGT for much of central PA. WPC also has a SLGT to MDT risk of
excessive rainfall across the Susq Valley and points east as
the front and upper level feature combine their forcing around
and shortly after the optimal time of peak heating/max
instability.

Expect storms to face later this evening, with CAMs showing wide
disparity in convection after midnight, largely dependent upon
the location of the front by late tonight. We opted to keep the
Flood Watch in effect until 08z, which can be extended if need
by overnight, or cancelled early if the threat subsides by then.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
It appears that the locally heavy rainfall threat continues
along or just east of the Lower Susq River Valley Wednesday
morning, but uncertainty in the frontal location will ultimately
determine where additional rainfall is maintained early
Wednesday morning.

The front slips just south of PA Wednesday with decreasing
showers throughout Wednesday morning. A weak wave of low
pressure riding along this boundary will likely result in
lingering cloud cover and the chance of showers over the
southern half of the state. Can't even rule out a tsra near the
Mason Dixon Line, where models show a bit of elevated CAPE. GEFS
2m temp anomalies indicate max temps will likely be 5-10
degrees below average Wed due to the cloud cover and easterly
flow.

Shower and thunderstorm chances will once again be with us on
Thursday as we evaluate the heavy rain potential for the area
Friday and Saturday.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
Main story for Friday into Saturday will be the potential for
heavy rain.

After that looking at mainly dry days, as a weak high builds
into the area. With the upper level trough nearby, daytime
heating will likely result in a daily build up of CU and
perhaps a shower.

Still uncertainty with the track of Debby to nail down exact
details of QPF and ending times of showers, but by later
Saturday, looks like bulk of activity would be pulling away
our area.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
For the 18Z TAF packge, did put VCTS in for the southeast sites.
Did try to time more widespread activity in all sites. Cold
front well to the north.

After sunset, expect convection to weaken, but showers and low
CIGS will be the main issue.

While the northern areas may see good visibilities by 18Z Wed,
southern areas may still have fog and showers. Expect CIGS
to remain mainly MVFR and IFR across most of the area up to
18z. The cold front will be slow to move much further south.

Outlook...

Thu-Fri...MVFR/IFR cigs likely with periods of heavy rain.

Sat..Showers early with decreasing coverage late.

Sun...Mainly dry with VFR conditions.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flood Watch through late tonight for PAZ053-057>059-065-066.

&&

SYNOPSIS...Lambert/DeVoir/Dangelo
NEAR TERM...DeVoir/Dangelo
SHORT TERM...DeVoir
LONG TERM...Banghoff/Martin
AVIATION...Martin
Hazardous weather outlook, Aug 6, 2:57 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
257 PM EDT Tue Aug 6 2024

PAZ005-006-037-071900-
McKean-Potter-Tioga-
257 PM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

A cluster of strong to severe thunderstorms with locally damaging
winds are possible this afternoon.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of what was Hurricane Debby will drift north from
the Southeast U.S. Coastal Waters and bring the potential for a
widespread soaking rain late this week, mainly Friday into
Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ010>012-017>019-024>027-033>035-041-045-071900-
Elk-Cameron-Northern Clinton-Clearfield-Northern Centre-
Southern Centre-Cambria-Blair-Huntingdon-Mifflin-Somerset-Bedford-
Fulton-Northern Lycoming-Southern Clinton-
257 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of what was Hurricane Debby will drift north from
the Southeast U.S. Coastal Waters and bring the potential for a
widespread soaking rain late this week, mainly Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ004-071900-
Warren-
257 PM EDT Tue Aug 6 2024

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of what was Hurricane Debby will drift north from
the Southeast U.S. Coastal Waters and bring the potential for a
widespread soaking rain late this week, mainly Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ028-036-042-046-049>052-056-063-064-071900-
Juniata-Franklin-Sullivan-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Perry-Cumberland-Adams-
257 PM EDT Tue Aug 6 2024

...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Some of the thunderstorms could train east
over the same locations, bringing the potential for heavy to
excessive rainfall of over 2 inches in less than an hour, which
could
lead to localized flooding of poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of what was Hurricane Debby will drift north from
the Southeast U.S. Coastal Waters and bring the potential for a
widespread soaking rain late this week, mainly late Thursday and
Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ053-057>059-065-066-071900-
Columbia-Dauphin-Schuylkill-Lebanon-York-Lancaster-
257 PM EDT Tue Aug 6 2024

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.
   Flood Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Some of the thunderstorms could train east
over the same locations, bringing the potential for heavy to
excessive rainfall of over 2 inches in less than an hour, which
could
lead to localized flooding of poor drainage areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The remnants of what was Hurricane Debby will drift north from
the Southeast U.S. Coastal Waters and bring the potential for a
widespread soaking rain late this week, mainly late Thursday and
Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, Aug 6, 3:30 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
330 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     Hail             Port Matilda            40.80N 78.05W
08/06/2024  M1.00 Inch       Centre             PA   911 Call Center

&&
Local storm report, Aug 6, 3:34 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
334 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     2 SW Unionville         40.89N 77.90W
08/06/2024                   Centre             PA   Amateur Radio

            Trees and wires down on 3500 S Eagle Valley
            Rd.

&&

MRC
Special weather statement, Aug 6, 3:45 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
345 PM EDT Tue Aug 6 2024

PAZ046-051>053-062030-
Columbia PA-Southern Lycoming PA-Northumberland PA-Montour PA-
345 PM EDT Tue Aug 6 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NORTHUMBERLAND...
NORTHERN MONTOUR...SOUTHEASTERN LYCOMING AND NORTHWESTERN COLUMBIA
COUNTIES THROUGH 430 PM EDT...

At 345 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Montoursville, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Muncy, Watsontown, Hughesville, Jerseytown, Rohrsburg, Iola, Eyers
Grove, Waller, Lairdsville, Central, Exchange, Fairmount Spgs,
Biggertown, Delaware Run, Millville, Benton, Turbotville, Picture
Rocks, McEwensville, and Washingtonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central and north central Pennsylvania.

&&

LAT...LON 4120 7632 4102 7651 4107 7686 4108 7686
      4113 7689 4135 7673 4131 7661 4128 7645
      4128 7631
TIME...MOT...LOC 1945Z 281DEG 19KT 4120 7664

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Colbert
Special weather statement, Aug 6, 3:58 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
358 PM EDT Tue Aug 6 2024

PAZ025>028-062030-
Blair PA-Juniata PA-Huntingdon PA-Mifflin PA-
358 PM EDT Tue Aug 6 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN HUNTINGDON...MIFFLIN...
NORTHWESTERN JUNIATA AND NORTHEASTERN BLAIR COUNTIES THROUGH 430 PM
EDT...

At 358 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Lewistown to near Altoona.
Movement was east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Altoona, Lewistown, Huntingdon, Tyrone, Mount Union, Bald Eagle,
Burnham, Bellwood, Belleville, Warriors Mark, Milroy, Highland Park,
Williamsburg, Tipton, Yeagertown, Mcalisterville, Strodes Mills,
Reedsville, Juniata Terrace, and Allensville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Pennsylvania.

&&

LAT...LON 4039 7835 4058 7842 4072 7821 4074 7811
      4069 7794 4074 7783 4072 7771 4085 7736
      4070 7735 4068 7719 4032 7798
TIME...MOT...LOC 1958Z 287DEG 22KT 4077 7762 4050 7822

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Colbert
Local storm report, Aug 6, 3:59 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service State College PA
359 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     Tstm Wnd Dmg     2 SW Unionville         40.88N 77.91W
08/06/2024                   Centre             PA   Public

            Trees down and on wires blocking old Rt 220.

&&

GAD
Local storm report, Aug 6, 4:06 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service State College PA
406 PM EDT Tue Aug 6 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     Tstm Wnd Dmg     3 NE Boalsburg          40.81N 77.75W
08/06/2024                   Centre             PA   Amateur Radio

            Trees down.

&&

GAD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 12:30 AM EDTSpecial Weather StatementCTPLycoming45 min
Aug 6, 1:28 PM EDTSpecial Weather StatementCTPBedford32 min
Aug 6, 1:46 PM EDTSpecial Weather StatementCTPClearfield44 min
Aug 6, 2:03 PM EDTSevere Thunderstorm WarningCTPClearfield57 min
Aug 6, 2:35 PM EDTSpecial Weather StatementCTPLancaster25 min
Aug 6, 2:39 PM EDTSpecial Weather StatementCTPClearfield36 min
Aug 6, 2:44 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield61 min
Aug 6, 2:49 PM EDTSpecial Weather StatementCTPCambria26 min
Aug 6, 2:53 PM EDTSpecial Weather StatementCTPCentre37 min
Aug 6, 2:54 PM EDTFlood WatchCTPColumbia, Dauphin, Lancaster, Lebanon, Schuylkill, York13 hr
Aug 6, 3:04 PM EDTSevere Thunderstorm WarningCTPCentre, Huntingdon41 min
Aug 6, 3:16 PM EDTAreal Flood AdvisoryCTPAdams, Lancaster, York119 min
Aug 6, 3:21 PM EDTSpecial Weather StatementCTPCambria24 min
Aug 6, 3:24 PM EDTSevere Thunderstorm WarningCTPCentre66 min
Aug 6, 3:28 PM EDTSpecial Weather StatementCTPLancaster32 min
Aug 6, 3:45 PM EDTSpecial Weather StatementCTPMontour45 min
Aug 6, 3:52 PM EDTSevere Thunderstorm WarningCTPLancaster, York38 min
Aug 6, 3:58 PM EDTSpecial Weather StatementCTPBlair, Huntingdon, Mifflin32 min
Aug 6, 4:06 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon39 min
Aug 6, 4:16 PM EDTAreal Flood AdvisoryCTPBlair, Centre, Huntingdon, Mifflin74 min
Aug 6, 4:25 PM EDTSpecial Weather StatementCTPColumbia20 min
Aug 6, 4:33 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin, Perry, Snyder57 min
Aug 6, 4:42 PM EDTSpecial Weather StatementCTPHuntingdon, Juniata, Mifflin48 min
Aug 6, 4:52 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Franklin, Huntingdon, Juniata, Mifflin and 1 more38 min
Aug 6, 4:58 PM EDTSpecial Weather StatementCTPLebanon32 min
Aug 6, 5:05 PM EDTSevere Thunderstorm WarningCTPLebanon25 min
Aug 6, 5:18 PM EDTSpecial Weather StatementCTPFulton12 min
Aug 6, 5:23 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Lebanon, Northumberland, Perry, Schuylkill and 1 more37 min
Aug 6, 5:28 PM EDTSpecial Weather StatementCTPSchuylkill32 min
Aug 6, 5:32 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Franklin, Fulton, Huntingdon, Juniata and 1 more43 min
Aug 6, 5:56 PM EDTSpecial Weather StatementCTPLebanon, Schuylkill34 min
Aug 6, 6:12 PM EDTSpecial Weather StatementCTPCumberland, Franklin, Fulton33 min
Aug 6, 6:17 PM EDTSpecial Weather StatementCTPLebanon28 min
Aug 6, 6:30 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, York45 min
Aug 6, 7:14 PM EDTSpecial Weather StatementCTPAdams31 min
Aug 6, 7:32 PM EDTAreal Flood AdvisoryCTPLancaster, Lebanon118 min
Aug 6, 7:39 PM EDTSpecial Weather StatementCTPCambria, Clearfield51 min

Nearby

Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.